MAUDE Adverse Event Report: COVIDIEN MEDICAL PRODUCTS PREMIUM PLUS CEEA; STAPLE, IMPLANTABLE

COVIDIEN MEDICAL PRODUCTS PREMIUM PLUS CEEA; STAPLE, IMPLANTABLE
Model Number 111989
Medical Device Problem Codes Failure to Form Staple (2579); Failure to Cut (2587)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 01/17/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a laparoscopic lar (low anterior resection) rectum anastomosis with colon procedure, while anastomosing the rectum with the colon, the tissue was cut incompletely and the staple line was incomplete.The surgeon resected and redid the anastomosis to resolve the issue.

Brand Name
PREMIUM PLUS CEEA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CH  201114
Manufacturer (Section G)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CH   201114
Manufacturer Contact
tracy landers
5920 longbow drive
boulder, CO 80301
3035816943
MDR Report Key13424027
Report Number3006451981-2022-00008
Device Sequence Number12100762
Product Code GDW
UDI-Device Identifier10884523006612
UDI-Public10884523006612
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K001895
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/22/2024
Device Model Number111989
Device Catalogue Number111989
Device Lot NumberS0LC001LX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2022
Initial Report FDA Received Date02/02/2022
Date Device Manufactured09/24/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown